# SDR HALA0700312

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 18,372 hours, 3,519 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Eicas Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, MX LEVEL EICAS MSG 'EICAS BITE' DISPLAYED.  MULTIPLE DATA FIELDS BLANK W/RIGHT EICAS COMPUTER SELECTED.  ACCOMPLISHED EICAS BITE TEST NO FAULTS NOTED.  CKS NML PER MM 31-41-02.
